obviously this personn is an addict but even more troubling is that much tylenol everyday can eventually do liver, kidney damage. If this is a supposively pain problem then they should be on a sustained release version which is oxycontin. This person is headed for serious trouble...
It could be potentially very dangerous. If the person is taking other medications there could be a possible drug interaction. It also depends on how long the person has been taking the percocet 5x a day, and what mg it is. Is the medication perscribed? All of these things determine just how dangerous it could be.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2009 • 1 answer
Posted 7 Apr 2010 • 1 answer
Posted 25 Jan 2011 • 2 answers
Posted 4 Mar 2011 • 2 answers
Posted 26 Jul 2011 • 1 answer